Alert archive / Nebraska / Special Weather Statements in 2015

Special Weather Statement, NWS North Platte, NE

August 9, 2015Garfield County, Wheeler County, Nebraska

NWS North Platte, NE issued this special weather statement at Aug 9, 2015, 6:06 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2015, 6:06 PM CDT (23:06 UTC)
Expired
Aug 9, 2015, 7:00 PM CDT
In force
54 min
Issued by
NWS North Platte, NE

Counties Garfield County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 159 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 7:02 PM CDTTSTM WND GST 60Bartlett, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WWUS83 KLBF 092306
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT SUN AUG 9 2015
 
NEZ010-028-029-100000-
HOLT NE-GARFIELD NE-WHEELER NE-
606 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...GARFIELD AND
WHEELER COUNTIES UNTIL 700 PM CDT...

AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
CALAMUS RESERVOIR STATE RECREATION AREA TO 8 MILES EAST OF 
BARTLETT...AND MOVING SOUTHEAST AT 25 MPH. OTHER STRONG STORMS WERE 
15 MILES NORTH OF BURWELL AND 3 MILES NORTH OF BARTLETT...MOVING 
EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GABLES...SUNFISH LAKE...ERICSON...DEVERRE...EWING...FOUR CORNERS...
KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
CUMMINSVILLE...BARTLETT...BUFFALO FLATS...PIBEL LAKE STATE RECREATION
AREA AND CHAMBERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 320 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4243 9830 4174 9831 4182 9920 4197 9920
TIME...MOT...LOC 2306Z 294DEG 21KT 4196 9908 4192 9840 

$$

CDC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:17 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Aug 9, 3:17 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CDT SUN AUG 9 2015

.SYNOPSIS...
ISSUED AT 317 PM CDT SUN AUG 9 2015

H5 ANALYSIS THIS MORNING HAD AN ACTIVE PATTERN ACROSS
THE NORTHERN THIRD OF THE CONUS AND SRN CANADA. LOW PRESSURE CENTERS
WERE LOCATED OVER NRN ONTARIO AND OFF THE SOUTHWEST COAST OF BRITISH
COLUMBIA. ACROSS THE NRN CONUS...SHORTWAVES WERE NOTED OVER NRN
CALIFORNIA...WITH A SECOND STRONGER WAVE OVER SERN MT. THIS FEATURE
HAS BEGUN TO APPROACH THE WESTERN DAKOTAS AS OF NOONTIME...AND HAS
LED TO THUNDERSTORMS ACROSS THE BLACK HILLS AND NORTHERN PORTIONS OF
SOUTH DAKOTA. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...A FRONTAL
BOUNDARY WAS DRAPED ACROSS THE FORECAST AREA...EXTENDING FROM
NORTHEASTERN HOLT COUNTY INTO SERN CHERRY COUNTY...TO WEST OF
OGALLALA. RECENTLY...CONVECTION HAS FIRED ACROSS FAR NORTHEASTERN
PORTIONS OF THE FORECAST AREA...WHILE ACROSS THE WEST AND
SOUTHWESTERN CWA...THE CAP SEEMS TO BE HOLDING FOR THE TIME BEING.
WITH PARTLY TO MOSTLY CLOUDY SKIES IN PLACE...TEMPERATURES RANGED
FROM 82 AT AINSWORTH...ONEILL AND THEDFORD...TO 87 AT NORTH PLATTE.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 317 PM CDT SUN AUG 9 2015

SHORTWAVE DISTURBANCE MOVING ACROSS THE DAKOTAS THIS EVENING. A WEAK
COLD FRONT ASSOCIATED WITH THIS DISTURBANCE WILL CROSS THE AREA
TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING NOW ACROSS NORTHERN
NEBRASKA NEAR THIS FRONT...AND WILL CONTINUE INTO THE EARLY EVENING
HOURS. SHEAR AND INSTABILITY WILL SUPPORT THE POTENTIAL FOR
SUPERCELL STRUCTURES THIS AFTERNOON WITH LARGE HAIL AND DAMAGING
WINDS. A TORNADO CANNOT BE RULED OUT DUE TO LOCALLY BACKED SURFACE
WINDS WITH SEVERAL BOUNDARIES IN ADDITION TO THE COLD FRONT DRAPED
ACROSS NORTHERN NEBRASKA.

SHORTWAVE MOVES EAST OF THE REGION MONDAY...WITH MAINLY DRY
CONDITIONS EXPECTED. LOW LEVEL FLOW DOES VEER FROM THE NORTH TO EAST
BY LATER IN THE AFTERNOON MONDAY...WITH UPSLOPE FLOW ACROSS THE
PANHANDLE. A FEW TSTMS WILL DEVELOP ON THE HIGHER TERRAIN...BUT
SHOULD STAY WEST OF OUR AREA THROUGH THE DAYLIGHT HOURS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 317 PM CDT SUN AUG 9 2015

MID RANGE...MONDAY NIGHT THROUGH WEDNESDAY...IN THE MID RANGE...THE
SMALL THREAT FOR PCPN IN THE WEST MON NIGHT AND TUESDAY
AFTERNOON/EVE IS THE MAIN FORECAST CONCERN. RIDGING ALOFT WILL BEGIN
TO BUILD INTO THE SRN AND CENTRAL ROCKIES MONDAY NIGHT WITH RISING
HTS NOTED. ATTM...CONVECTION IS EXPECTED TO FIRE ALONG THE THETAE
RIDGE FROM EASTERN WYOMING SOUTH TO THE FRONT RANGE OF COLORADO.
WEAK WEST SOUTHWESTERLY WINDS WILL CARRY THIS EAST...POSSIBLY
IMPACTING SWRN PORTIONS OF THE FORECAST AREA MONDAY NIGHT AND THEN
AGAIN ON TUESDAY AFTERNOON/EVENING. WITH THE LATEST GFS AND NAM
SOLNS INDICATING COOLER H5 TEMPERATURES COMPARED TO YESTERDAYS MODEL
RUNS...FELT THERE WAS SOME LIMITED THREAT FOR THUNDERSTORMS IN THE
WEST AND SOUTHWEST MONDAY NIGHT AND TUESDAY AFTERNOON/EVENING AND
HAVE INTRODUCED THEM TO THE FCST. SHIFTING INTO WEDNESDAY...THE
THREAT FOR THUNDERSTORMS WILL DIMINISH AS H5 FLOW BECOMES ORIENTED
NORTHWEST THEN NORTH NORTHWEST. IN ADDITION...H5 TEMPS WILL BEGIN TO
WARM WEDNESDAY...CAPPING THE WESTERN CWA. WITH RIDGING BUILDING
NORTH INTO THE CENTRAL AND NORTHERN ROCKIES...HAVE TRENDED HIGHS
UPWARD AS WELL.

LONG RANGE...WEDNESDAY NIGHT THROUGH SUNDAY...RIDGING WILL
CONTINUE TO REMAIN ANCHORED ACROSS THE ROCKIES AND HIGH PLAINS
THROUGH FRIDAY. BY FRIDAY NIGHT...RIDGING ALOFT WILL BEGIN TO
FLATTEN ACROSS THE NORTHERN ROCKIES AND NRN PLAINS AS A STRONG
SHORTWAVE TROUGH LIFTS FROM THE PAC NW INTO WESTERN CANADA. WITH
RESPECT TO THE GFS AND ECMWF SOLNS TDY...THE GFS IS DEEPER AND
COLDER WITH THE SHORTWAVE TROUGH COMPARED TO THE ECMWF. BOTH
MODELS DO FORCE A COLD FRONT INTO THE FORECAST AREA DURING THE
SATURDAY/SUNDAY TIME FRAME WHICH COULD SERVE AS A FOCAL POINT FOR
PRECIPITATION NEXT WEEKEND. INITIALIZATION GRIDS FOR NEXT SATURDAY
NIGHT AND SUNDAY HAD A CHANCE FOR THUNDERSTORMS IN ASSOCIATION
WITH THE FRONT AND NRN STREAM SHORTWAVE AND THIS SEEMS REASONABLE
WITH THE GFS AND ECWMF TRACKING A TROUGH ACROSS THE NRN TIER OF
STATES. AS FOR TEMPERATURES...LOOK FOR A WARMUP INTO THE LOWER 90S
TOWARD THE END OF THIS WEEK...WITH UPPER 80S FOR NEXT SUNDAY WITH
THE EXPECTED FROPA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1250 PM CDT SUN AUG 9 2015

A WARM FRONT ACROSS NORTHERN NEBRASKA WILL BE THE FOCUS FOR
SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THE EVENING
HOURS. OTHER MORE ISOLATED STORMS WILL BE POSSIBLE ACROSS WESTERN
AND SOUTHWEST AND INTO CENTRAL NEBRASKA. WINDS WILL BE LIGHT AND
VARIABLE EXCEPT STRONGER AND GUSTY NEAR ANY THUNDERSTORM. VFR WILL
BE THE RULE OUTSIDE ANY STORM ACTIVITY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...TAYLOR
LONG TERM...CLB
AVIATION...TAYLOR
Hazardous weather outlook, Aug 9, 3:56 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT SUN AUG 9 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-102100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
356 PM CDT SUN AUG 9 2015 /256 PM MDT SUN AUG 9 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS NORTH
CENTRAL NEBRASKA...WITH SOME OF THE STORMS POSSIBLY BECOMING
SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

OTHER STORMS ARE EXPECTED TO DEVELOP ACROSS THE NORTHERN NEBRASKA
PANHANDLE INTO WESTERN NEBRASKA. THESE STORMS WILL TRACK
SOUTHEAST INTO CENTRAL AND POSSIBLY SOUTHWEST NEBRASKA THIS
EVENING. A SEVERE STORM OR TWO WILL BE POSSIBLE WITH THIS CLUSTER
OF STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY AS AN UPPER LEVEL
RIDGE BEGINS TO BREAK DOWN. SEVERE STORMS ARE NOT EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM CDT THIS
AFTERNOON...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION
AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Aug 9, 4:50 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT SUN AUG 9 2015

NEZ028-029-092230-
GARFIELD NE-WHEELER NE-
450 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GARFIELD AND
NORTHWESTERN WHEELER COUNTIES UNTIL 530 PM CDT...

AT 449 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF AMELIA...OR 21 MILES NORTHEAST OF BURWELL...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. 1 INCH OF RAIN MAY FALL IN AN HOUR OR LESS.

LOCATIONS IMPACTED INCLUDE...
BUFFALO FLATS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4198 9902 4208 9904 4208 9860 4195 9856
TIME...MOT...LOC 2149Z 258DEG 14KT 4205 9893

CDC
Special weather statement, Aug 9, 5:00 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
500 PM CDT SUN AUG 9 2015

NEZ005-024-025-094-092245-
THOMAS NE-WESTERN CHERRY NE-HOOKER NE-EASTERN CHERRY NE-
500 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOOKER...SOUTH
CENTRAL CHERRY AND NORTHWESTERN THOMAS COUNTIES UNTIL 545 PM CDT/445
PM MDT/...

AT 459 PM CDT /359 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 35
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MULLEN...KELSO...GIANT HILL AND SEVENMILE HILL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 181 AND 193.
 HIGHWAY 97 BETWEEN MILE MARKERS 65 AND 82.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4221 10140 4234 10127 4216 10072 4196 10097
TIME...MOT...LOC 2159Z 299DEG 30KT 4221 10123

SNIVELY/BUTTLER
Local storm report, Aug 9, 5:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             11 NW BARTLETT          42.00N 98.70W
08/09/2015  E1.00 INCH       WHEELER            NE   PUBLIC

&&

SBAKER
Special weather statement, Aug 9, 5:31 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM CDT SUN AUG 9 2015

NEZ010-092315-
HOLT NE-
531 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL
615 PM CDT...

AT 531 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHAMBERS...OR 21 MILES SOUTH OF O'NEILL...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...EWING
AND CHAMBERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 326 AND 328.
 HIGHWAY 281 BETWEEN MILE MARKERS  AND .

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4210 9874 4221 9874 4235 9831 4210 9830
TIME...MOT...LOC 2231Z 245DEG 24KT 4216 9865

CDC
Special weather statement, Aug 9, 6:02 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
602 PM CDT SUN AUG 9 2015

NEZ010-028-029-092300-
HOLT NE-GARFIELD NE-WHEELER NE-
602 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...GARFIELD AND
WHEELER COUNTIES UNTIL 600 PM CDT...

AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
CALAMUS RESERVOIR STATE RECREATION AREA TO 8 MILES EAST OF
BARTLETT...AND MOVING SOUTHEAST AT 25 MPH. OTHER STRONG STORM WERE
15 MILES NORTH OF BURWELL AND 3 MILES NORTH OF BARTLETT...MOVING
EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GABLES...SUNFISH LAKE...ERICSON...DEVERRE...EWING...FOUR CORNERS...
KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
CUMMINSVILLE...BARTLETT...BUFFALO FLATS...PIBEL LAKE STATE RECREATION
AREA AND CHAMBERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 320 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4243 9830 4174 9831 4182 9920 4197 9920
TIME...MOT...LOC 2300Z 294DEG 21KT 4196 9908 4192 9840

CDC
Special weather statement, Aug 9, 6:06 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT SUN AUG 9 2015

NEZ010-028-029-100000-
HOLT NE-GARFIELD NE-WHEELER NE-
606 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...GARFIELD AND
WHEELER COUNTIES UNTIL 700 PM CDT...

AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
CALAMUS RESERVOIR STATE RECREATION AREA TO 8 MILES EAST OF
BARTLETT...AND MOVING SOUTHEAST AT 25 MPH. OTHER STRONG STORMS WERE
15 MILES NORTH OF BURWELL AND 3 MILES NORTH OF BARTLETT...MOVING
EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GABLES...SUNFISH LAKE...ERICSON...DEVERRE...EWING...FOUR CORNERS...
KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
CUMMINSVILLE...BARTLETT...BUFFALO FLATS...PIBEL LAKE STATE RECREATION
AREA AND CHAMBERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 320 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4243 9830 4174 9831 4182 9920 4197 9920
TIME...MOT...LOC 2306Z 294DEG 21KT 4196 9908 4192 9840

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:27 PM CDTSpecial Weather StatementLBFHolt48 min
Aug 9, 2:34 PM CDTSevere Thunderstorm WarningLBFHolt41 min
Aug 9, 4:50 PM CDTSpecial Weather StatementLBFGarfield40 min
Aug 9, 5:00 PM CDTSpecial Weather StatementLBFHooker45 min
Aug 9, 5:10 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas65 min
Aug 9, 5:15 PM CDTSevere Thunderstorm WarningLBFWheeler45 min
Aug 9, 5:31 PM CDTSpecial Weather StatementLBFWheeler44 min
Aug 9, 6:02 PM CDTSpecial Weather StatementLBFGarfield, Wheeler
Aug 9, 6:12 PM CDTSpecial Weather StatementLBFThomas48 min
Aug 9, 6:50 PM CDTSpecial Weather StatementLBFLogan40 min
Aug 9, 6:56 PM CDTSevere Thunderstorm WarningLBFWheeler34 min
Aug 9, 6:56 PM CDTSevere Thunderstorm WarningLBFWheeler34 min

Nearby

Special Weather Statements in Nebraska, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.